Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations
Invariant ergodic measures for generalized Boole-type transformations are studied by using an invariant quasimeasure generating function approach based on special solutions for the Frobenius–Perron operator. New two-dimensional Boole-type transformations are introduced and their invariant measures a...
Saved in:
Date: | 2013 |
---|---|
Main Authors: | , , , |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2013
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/164744 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations / Д. Блекмор, Й. Голеня, А.К. Прикарпатський, Я.А. Прикарпатський // Український математичний журнал. — 2013. — Т. 65, № 1. — С. 44-57 — Бібліогр.: 26 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSummary: | Invariant ergodic measures for generalized Boole-type transformations are studied by using an invariant quasimeasure generating function approach based on special solutions for the Frobenius–Perron operator. New two-dimensional Boole-type transformations are introduced and their invariant measures and ergodicity properties are analyzed. |
---|